MAUDE Adverse Event Report: VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL 3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV); VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 3100A VENT,115V,60HZ,DOM
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that rts reported the map was reading 129cmh2o while on patient and that vent would not shut off.Rts indicated that vent passed pre-use checks.
 
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical field service technician went onsite to evaluate the device.Technician bypassed blender.Used circuit already installed on vent & humidifier to test.Powered up unit.At patient circuit check vent is reading 42.1 map.At performance check settings vent is reading 23.4 map & 62 deltap.Both in specification.Dynamic displacement indicator calibration slightly off.Calibrated.Reran patient circuit check & performance check.Both passed.Allowed unit to ventilate w driver running at performance check settings.No alarms present.Unable to replicate high map issue reported.All tests passed required criteria.Unit meets factory specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100 HIGH FREQUENCY OSCILLATING VENTILATOR (HFOV)
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
1100 bird center drive
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8478865998
MDR Report Key19255587
Report Number3010838917-2024-00119
Device Sequence Number20432355
Product Code CBK
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)20191021
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3100A VENT,115V,60HZ,DOM
Device Catalogue Number768901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown